# SDR SWAA2013121923553

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 86,305 hours, 64,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SKIN CRACKED AT FWD LOWER EDGE.  REPAIRED SKIN IAW SRM.
